Superdiffusivity in first-passage percolation

C. Licea, C. M. Newman, M. S.T. Piza

Research output: Contribution to journalArticle

Abstract

In standard first-passage percolation on ℤd (with d ≥ 2), the time-minimizing paths from a point to a plane at distance L are expected to have transverse fluctuations of order Lξ. It has been conjectured that ξ(d) ≥ 1/2 with the inequality strict (superdiffusivity) at least for low d and with ξ(2) = 2/3. We prove (versions of) ξ(d) ≥ 1/2 for all d and ξ(2) ≥ 3/5.

Original languageEnglish (US)
Pages (from-to)559-591
Number of pages33
JournalProbability Theory and Related Fields
Volume106
Issue number4
DOIs
StatePublished - Dec 1996

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Superdiffusivity in first-passage percolation'. Together they form a unique fingerprint.

  • Cite this